MathSciNet Relay Station
MathSciNet bibliographic data
MR2927716 92C60 (26A33 34K20 34K37 45J05)
Yan, Ye; Kou, Chunhai Stability analysis of a fractional differential model of HIV infection of ${\rm CD4}\sp +$ $T$-cells with time delay. Math. Comput. Simulation 82 (2012), no. 9, 1572–1585.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement